• LIMITED PERIOD OFFER

Camdol Acetaminophen 500 mg Tablets

In stock
Only %1 left
As low as AED8.55 Regular Price AED9.00
Overview
  • Acetaminophen (Paracetamol) Film coated tablet
  • For Adults and children
  • Reduce fever and pain
  • Acetaminophen (Paracetamol) Film coated tablet
  • For Adults and children
  • Reduce fever and pain
  • Camdol Acetaminophen 500 mg Tablet is a film coated tablet that contains acetaminophen which is an analgesic (pain reliever) and antipyretic (fever reducer). This drug is used to treat mild to moderate pain and to reduce fever.
  • Used for pain relief in case of headache, muscle pain, period pain, toothache, osteoarthritis etc
  • Relieves fever associated with cold and flu
  • Safest OTC medication at recommended dose
  • For oral administration only
  • Adults and children aged 12 years and above: take 2 tablets up to 4 times daily. Do not take more often than every 4 hours. Do not take more than 8 tablets in 24 hours
  • Children between 6-12 years: take half to one tablet three to four times a day. Do not take more often than every 4 hours. Do not take more than 4 tablets in 24 hours.
  • Do not take for more than 3 days without medical advice
  • Not recommended for children below 6 years of age
  • Read the information leaflet carefully for more information
  • Store at a temperature between 15 degree C to 30 degree C away from light and heat
More Information
BrandCamdol
Height in cm (Final Packing)8
Length in cm (Final Packing)10.5
Width in cm (Final Packing)2.5
GenderUnisex, Male, Female
Life StageAdults, Children, Teenagers
FormTablets
UsageOral
Pack SpecificationBlister Pack
Country of OriginIndia
Write Your Own Review
You're reviewing:Camdol Acetaminophen 500 mg Tablets
Your Rating
Other similar products